# SDR SWIA95803

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Engine: Pwa PW118A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunicator
- Part number: 3472001001
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RECEIVED CONTROL FAULT WITH ASSOCIATED MAP LIGHTS.  RESET SYSTEM AND RECEIVED ANOTHER CONTROL FLAP FAULT. REPLACED FLAP ANNUNICATOR AND TESTED IAW MM 27-30-03, OPS CHECKS GOOD.
